# SDR SWAA090934

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 18,160 hours, 10,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOLDER BRACKET LOOSE.  SECURED BRACKET PER MM.
